# SDR 2024FA0000742

- Difficulty date: September 27, 2024
- Submitted: September 27, 2024
- Operation: General aviation
- Aircraft: N8789B
- Make and model: Cessna 414A
- Aircraft serial: 414A0605
- Aircraft time: 5,767 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5111604202
- Condition: Departed
- Location: Zone 200
- Part time: 5,767 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

RIGHT FORWARD WINDSHIELD (CESSNA PART NUMBER 5111604-202) BLEW OUT AT ALTITUDE 16,000 DURING CRUISE/KEVEL FLIGHT.
